# SDR DALA2016013000753

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OTBD FLAP OTBD VANE LOWER SKIN AT BS XV2: 246 APPROXIMATELY CARD 122, ZONE 10.  LT OTBD FLAP OTBD VANE WAS REPLACED IAW SRM 57-50-14, FIG 2A.
